# SDR MASA200700560

- Difficulty date: September 7, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 28,451 hours, 25,896 cycles
- Engine: Pwa PW123
- Engine time: 23,452 hours, 25,698 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2849 PHX.  AFTER ENGINE START FLIGHT DECK FOGS UP WITH AN ODOR.  MX REMOVED AND REPLACED NR 1 ENGINE P2.5 SWITCHING VALVE.
